# SDR CA100525019

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,673 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Doubler
- Part number: C2TE9ND
- Condition: Cracked
- Location: Elevator Rib
- Part time: 13,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX WITH THE ELEVATOR OFF, A CRACK WAS NOTED ON THE BUTT RIB DOUBLER PN C2-TE-9ND.  CF80-25 REQUIRES A INSP OF THE AREA EVERY 400 HOURS, THE CRACK WAS NOTICED WITH 278.2 HOURS SINCE THE LAST INSP.
